North Carolina, 2014

High Wind in North Carolina, November 1 to 2, 2014

November 1 to 2, 2014 · NWS MHX · 4 events in 2 counties and zones

A strong coastal low pressure system developed off the North Carolina coast during the evening hours of November 1st and raced off towards the northeast through the 2nd. Several strong wind gusts were observed across the Outer Banks of North Carolina during the evening and overnight hours of November 1st.

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
4

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS MHX wrote it up.

A strong coastal low pressure system developed off the North Carolina coast during the evening hours of November 1st and raced off towards the northeast through the 2nd. Several strong wind gusts were observed across the Outer Banks of North Carolina during the evening and overnight hours of November 1st.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before the first event at Nov 1, 6:32 PM EST, 1 hour 58 minutes earlier.

Area forecast discussion, Nov 1, 6:32 PM EST, 1 hour 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
732 PM EDT SAT NOV 1 2014

.SYNOPSIS...
STRONG LOW PRESSURE OFF THE COAST WILL MOVE NORTHEAST TONIGHT.
HIGH PRESSURE WILL BUILD IN FROM THE NORTHWEST SUNDAY NIGHT AND
WILL BE CENTERED OVER THE CAROLINAS MONDAY AND TUESDAY. IT WILL
THEN MOVE OFF THE COAST ON WEDNESDAY. A COLD FRONT WILL MOVE
THROUGH THURSDAY. HIGH PRESSURE WILL BUILD IN NEXT WEEKEND.

&&

.NEAR TERM /TONIGHT/...
AS OF 715 PM SAT...LATEST SFC ANALYSIS SHOWS 997MB SFC LOW
DEEPENING OFF THE NC COAST...WHILE DEEP UPPER LOW MOVES OFF THE
SC/NC COAST. MADE ADJUSTMENTS TO PREVIOUS FORECAST BASED ON LATEST
TRENDS. SHOWERS CONTINUE THIS EVENING...WITH BULK OF ACTIVITY
REMAINING OFFSHORE. PRECIP SHOULD TAPER OFF FROM WEST TO EAST
AFTER MIDNIGHT. WINDS CONTINUE TO INCREASE AS LOW STRENGTHENS...HIGH
WIND WARNINGS CONTINUE FOR THE OUTER BANKS...AND WIND ADVISORIES
FOR ADDITIONAL COASTAL COUNTIES. OVERNIGHT LOWS IN THE UPPER 30S
TO UPPER 40S...WITH GUSTY NWLY WINDS.

&&

.SHORT TERM /SUNDAY/...
AS OF 4 PM SAT...HIGH PRESSURE OVER THE OH/TN VALLEYS WILL BUILD
INTO THE REGION WITH A VERY DRY AIRMASS. EXPECTING SUNNY SKIES BUT
BREEZY CONDITIONS WITH A TIGHT PRESSURE GRADIENT OVER THE AREA.
WINDS WILL DIMINISH BY LATE AFTERNOON. UNIFORM HIGHS THROUGHOUT IN
THE MID 50S.

&&

.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
AS OF 4 PM SATURDAY...MODELS IN GENERAL AGREEMENT DURING PERIOD
AND IN LINE WITH PREVIOUS FCST.

COLD ARCTIC HIGH PRES BUILDING IN FROM NW WILL ALLOW WINDS TO
DECOUPLE OVER INLAND AREAS LATE SUN NIGHT...RESULTING IN STRONG
RADIATIONAL COOLING SET UP WITH CLEAR SKIES. LATEST MOS GDNC TEMPS
VERY CLOSE TO PREVIOUS FCST MIN TEMPS AROUND 32 INLAND FROM
COAST...AND WENT WITH FREEZE WATCH THERE LATE SUN NIGHT.

SFC RIDGE WILL SHIFT SLIGHTLY S OF AREA MONDAY AND TUE...THEN EXTEND
OVER AREA FROM OFFSHORE TUE NIGHT AND WED...WITH CONTINUED DRY
CONDITIONS AND MODERATING TEMPS.

12Z GFS AND ECMWF HAVE TRENDED STRONGER AND WETTER WITH SHRT WV AND
SFC FRONTAL SYSTEM MOVING THROUGH THU AND AND THU NIGHT...BUT NOT
SURE HOW MUCH MSTR WILL MAKE IT OVER MTNS...AND KEPT 20 POPS AT THIS
TIME.

COOLER AND DRIER AIR MASS WILL BUILD IN FRI NIGHT AND SAT.

&&

.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
SHORT TERM /THROUGH SUNDAY/...
AS OF 715 PM SAT...WIDESPREAD MVFR CONDITIONS CURRENTLY WITH CIGS
AROUND 2KFT. SCT SHOWERS CONTINUE THIS EVENING AND SHOULD BEGIN TO
TAPER OFF FROM WEST TO EAST BTWN 03-06Z WITH CONDITIONS IMPROVING
TO VFR. IMPROVING CONDITIONS SUNDAY MORNING AS THE STRONG LOW
MOVES AWAY FROM THE REGION THOUGH WINDS WILL REMAIN
GUSTY...15-25KT...THROUGH SUNDAY AFTERNOON. GUSTY NWLY WINDS
LIKELY TO RESULT IN CROSSWIND ISSUES FOR RUNWAYS AT ALL TAF SITES.

LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
AS OF 4 PM SATURDAY...HIGH PRESSURE WILL DOMINATE THROUGH WED
WITH DRY AIR MASS PRODUCING VFR CONDITIONS. FRONTAL SYSTEM WILL
MOVE THROUGH LATE THU BUT ONLY SLIGHT CHC OF SHOWERS AND EXPECT
MAINLY VFR CONDITIONS.

&&

.MARINE...
SHORT TERM /THROUGH SUNDAY/...
AS OF 715 PM SAT...LATEST OBS SHOW N/NW WINDS 25-35KT WITH GUSTS
UP TO 40KT. CONDITIONS WILL CONTINUE TO DETERIORATE TONIGHT WITH
INCREASING WINDS AND BUILDING SEAS AS LOW PRESSURE DEEPENS OFF THE
NC COAST. PRESSURE GRADIENT WILL TIGHTEN SIGNIFICANTLY WITH GALE
FORCE WINDS ALL COASTAL WATERS AND SOUNDS...AND STORM FORCE WINDS
FOR THE CENTRAL WATERS. LATEST RUN OF IN-HOUSE NWPS MODEL HAS INCREASED
SEAS BY SEVERAL FEET ESPECIALLY OVER THE CENTRAL AND NORTHERN
WATERS. SEAS ON THE OUTER EDGE OF THE ZONES CLOSER TO 20 MILES OFF
THE COAST COULD SEE SEAS 20-25 FEET FROM LATE THIS EVENING THROUGH
SUNDAY MORNING. WINDS AND SEAS WILL DECREASE SUNDAY BUT VERY
SLOWLY AS PRESSURE GRADIENT WILL REMAIN TIGHT MUCH OF THE DAY IN
BETWEEN DEPARTING LOW AND HIGH PRESSURE BUILDING IN FROM THE OH/TN
VALLEYS.

LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
AS OF 4 PM SATURDAY...STRONG WINDS WITH GALE FORCE GUSTS
CONTINUING SUN EVENING WILL DIMINISH TO BELOW 20 KT BY MON
MORNING...AND BELOW 15 KT BY MON AFTN. WINDS WILL BECOME W TO SW MON
NIGHT AND TUE...AND PERSIST LESS THAN 15 KT INTO WED. SW WINDS WILL
INCREASE TO NEAR 20 KT THU AHEAD OF NEXT COLD FRONT.

NWPS BLEND WITH PREVIOUS FCST USED FOR SEAS THROUGH TUE NIGHT...THEN
WW3 USED WED-THU. HEIGHTS UP TO 15 FT OUTER NRN WATERS AND 12 FT
OUTER SRN WATERS SUN EVENING...WILL GRADUALLY SUBSIDE BELOW 6 FT BY
MON EVENING. LIGHTER WINDS WILL ALLOW SEAS TO LOWER TO AROUND 2 FT
FOR TUE-WED...THEN BUILDING AGAIN TO 3-5 FT THU WITH INCREASING SW
WINDS.

&&

.TIDES/COASTAL FLOODING...
AS OF 715 PM SAT...MAIN CHANGE FOR FORECAST PACKAGE WAS TO UPGRADE
TO COASTAL FLOOD WARNING FOR THE OUTER BANKS...AND ADD ADVISORY
FOR DOWNEAST CARTERET. WITH STRONG N/NWLY WINDS COULD SLIGHTLY
HIGHER INCREASES 2-4FT ABOVE NORMAL FROM OREGON INLET TO
HATTERAS ON BOTH THE SOUNDSIDE AND OCEANSIDE...AND MINOR FLOODING
FOR THE EASTERN PORTION OF CARTERET COUNTY. BASED ON THE TIDE
GAUGE AT DUCK EXPECT TO SEE 2 TO 4 FT STORM SURGE ON THE OCEANSIDE
RESULTING IN MODERATE FLOODING...HIGH TIDE AT DUCK IS AROUND 245 AM
TONIGHT. NRN OUTER BANKS OCEAN SIDE WILL LIKELY SEE SOME
OVERWASH DUE TO WAVE RUN UP FROM PERSISTENT NE BACKSWELL EVEN WITH
STRONG NW WINDS. WILL CONTINUE HIGH SURF ADVISORY FOR THE OUTER
BANKS FROM CAPE HATTERAS NORTH TONIGHT THROUGH MONDAY MORNING.

2-3 FT TIDAL ANOMALIES ARE LIKELY ALONG VULNERABLE COASTLINES AS
STRONG NNW WINDS DEVELOP TONIGHT AND CONTINUE INTO SUNDAY. THE
NORTHERN OUTER BANKS AND SOUTHERN PAMLICO SOUND...ESPECIALLY SOUTH
OF HATTERAS...WILL BE PARTICULARLY AT RISK AS STRONG GALE FORCE
WINDS DEVELOP OVER THE PAMLICO SOUND.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...FREEZE WATCH FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING FOR
     NCZ029-044>046-079>081-090>095-098.
     WIND ADVISORY UNTIL 7 AM EST SUNDAY FOR NCZ046-047-081-095.
     COASTAL FLOOD ADVISORY UNTIL 5 PM EST SUNDAY FOR NCZ095-104.
     HIGH WIND WARNING FROM 10 PM EDT THIS EVENING TO 7 AM EST
     SUNDAY FOR NCZ103-104.
     COASTAL FLOOD WARNING FROM MIDNIGHT EDT TONIGHT TO 6 AM EST
     SUNDAY FOR NCZ103.
     HIGH SURF ADVISORY FROM 11 PM EDT THIS EVENING TO 10 AM EST
     MONDAY FOR NCZ103.
MARINE...GALE WARNING UNTIL 11 AM EST SUNDAY FOR AMZ130-131-135>137-156-
     158.
     GALE WARNING UNTIL 4 PM EST SUNDAY FOR AMZ150.
     STORM WARNING FROM 10 PM EDT THIS EVENING TO 7 AM EST SUNDAY
     FOR AMZ152-154.

&&

SYNOPSIS...HSA
NEAR TERM...HSA/CQD
SHORT TERM...HSA
LONG TERM...JBM
AVIATION...JBM/CQD
MARINE...JBM/HSA/CQD
TIDES/COASTAL FLOODING...HSA/CQD
Hazardous weather outlook, Nov 1, 5:30 PM EST, 3 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
630 PM EDT SAT NOV 1 2014

NCZ029-044-045-079-080-090>094-098-022230-
MARTIN-PITT-WASHINGTON-GREENE-BEAUFORT-DUPLIN-LENOIR-JONES-CRAVEN-
PAMLICO-ONSLOW-
630 PM EDT SAT NOV 1 2014

...FREEZE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ103-022230-
OUTER BANKS DARE-
630 PM EDT SAT NOV 1 2014

...HIGH WIND WARNING IN EFFECT FROM 10 PM EDT THIS EVENING TO 7 AM
EST SUNDAY...
...HIGH SURF ADVISORY IN EFFECT FROM 11 PM EDT THIS EVENING TO 10 AM
EST MONDAY...
...COASTAL FLOOD WARNING IN EFFECT FROM MIDNIGHT EDT TONIGHT TO 6 AM
EST SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING.
   HIGH SURF ADVISORY.
   COASTAL FLOOD WARNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING.
   HIGH SURF ADVISORY.
   COASTAL FLOOD WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ046-081-022230-
TYRRELL-MAINLAND HYDE-
630 PM EDT SAT NOV 1 2014

...WIND ADVISORY IN EFFECT UNTIL 7 AM EST SUNDAY...
...FREEZE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.
   FREEZE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ047-022230-
MAINLAND DARE-
630 PM EDT SAT NOV 1 2014

...WIND ADVISORY IN EFFECT UNTIL 7 AM EST SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ095-022230-
CARTERET-
630 PM EDT SAT NOV 1 2014

...WIND ADVISORY IN EFFECT UNTIL 7 AM EST SUNDAY...
...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 5 PM EST SUNDAY...
...FREEZE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.
   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.
   COASTAL FLOOD ADVISORY.
   FREEZE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ104-022230-
OUTER BANKS HYDE-
630 PM EDT SAT NOV 1 2014

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 5 PM EST SUNDAY...
...HIGH WIND WARNING IN EFFECT FROM 10 PM EDT THIS EVENING TO 7 AM
EST SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.
   HIGH WIND WARNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.
   HIGH WIND WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Nov 1, 6:52 PM EST, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
752 PM EDT SAT NOV 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     NON-TSTM WND GST JENNETTES PIER          35.91N  75.59W
11/01/2014  M55 MPH          DARE               NC   WEATHER FLOW

&&

EVENT NUMBER MHX1400548

BC
Local storm report, Nov 1, 7:31 PM EST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
831 PM EDT SAT NOV 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     NON-TSTM WND GST JENNETTES PIER          35.91N  75.59W
11/01/2014  M59 MPH          DARE               NC   WEATHER FLOW

&&

EVENT NUMBER MHX1400549

BC
Local storm report, Nov 1, 8:17 PM EST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
917 PM EDT SAT NOV 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     NON-TSTM WND GST JENNETTES PIER          35.91N  75.59W
11/01/2014  M62 MPH          DARE               NC   WEATHER FLOW

&&

EVENT NUMBER MHX1400550

BC
Local storm report, Nov 1, 8:24 PM EST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
924 PM EDT SAT NOV 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0903 PM     NON-TSTM WND GST OREGON INLET            35.80N  75.54W
11/01/2014  M56 MPH          DARE               NC   COAST GUARD

&&

EVENT NUMBER MHX1400551

BC
Local storm report, Nov 1, 8:28 PM EST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
928 PM EDT SAT NOV 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     NON-TSTM WND GST CEDAR ISLAND            35.00N  76.33W
11/01/2014  M53 MPH          CARTERET           NC   OB SITES

&&

EVENT NUMBER MHX1400552

BC

Event by event

4 high wind. Local standard time, as filed.

High Wind, Eastern Dare

When
November 1, 8:30 PM EST to 9:20 PM EST
Where
Eastern Dare forecast zone
Measured
51 kt (59 mph) measured gust
Reported by
Other Federal Agency

Several gusts at or above 50 knots were observed from Duck to Nags Head.

High Wind, Eastern Hyde

When
November 1, 9:30 PM EST to November 2, 1:30 AM EST
Where
Eastern Hyde forecast zone
Measured
35 kt (40 mph) measured sustained
Reported by
Mesonet

WeatherFlow sensor near the Ocracoke Ferry Terminal reported several hours of 35 knot winds with gusts over 45 knots.

High Wind, Eastern Dare

When
November 1, 9:40 PM EST
Where
Eastern Dare forecast zone
Measured
50 kt (58 mph) measured gust
Reported by
Mesonet

WeatherFlow sensor Hatteras High reported a gust to 50 knots.

High Wind, Eastern Dare

When
November 1, 11:18 PM EST
Where
Eastern Dare forecast zone
Measured
50 kt (58 mph) measured gust
Reported by
Mesonet

WeatherFlow site Kitty Hawks Kites near Waves reported a 50 knot gust.

What these are

High Wind
Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in North Carolina in 2014Every state in 2014This day in weather historyWarnings in North Carolina, November 2014

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 544808, 544811, 544809, 544810.